# SDR SWAA2016061652943

- Difficulty date: June 8, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT L/E SKIN CRACKED AT STA 451.97, ON LOWER SURFACE.  REPAIRED SKIN IAW SRM.
